# SDR AU000269

- Difficulty date: March 29, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Faulty
- Location: E/E Bay
- Part time: 7,186 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) AVIONICS RACK SMOKE DETECTOR FAULTY.
